# SDR DALA2024053005643

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363216) CORROSION ON AFT CARGO COMPARTMENT LOWER SILL WEB STA 767-787 RBL 21 WL 156. REMOVED AND REPLACED AFT CARGO COMPARTMENT LOWER SILL WEB STA 767-787 RBL 21 WL 156 ITEM# 146A8123U19 IAW B737 B737 SRM 51-40-02-0G DRAWING# 146A0081 REV A.
